# SDR P5CA2020121700403

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,251 hours, 5,187 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 20100109787
- Condition: Not Reported
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV.  REMOVED AND REPLACED RT ENGINE HPSOV THEN OPER CHECKED OK, PER AMM 36-11-07/401.
